# SDR HNAA20111100393

- Difficulty date: November 21, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 56,295 hours, 62,315 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310450001
- Part serial: 120276
- Condition: Overspeed
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, BRINGING CONDITION LEVERS UP TO MAX, NR 2 NP WENT TO 1360 AND NR1 TO 1200.   VERY LITTLE TQ INCREASE WHEN POWER LEVER ADVANCED, NP CONTINUED TO INCREASE.  R & R NR 2 ENGINE IAW WORKCARD 71-00-01R AND 71-00-02R. OPS CHECKED AND LEAKED CHECKED GOOD.
